# SDR SWAA2022022294710

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,253 hours, 20,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA; BS1016 RBL 4. STRAP HAS CORROSION ON UPPER SURFACE. DOT 76-062 / REMOVED CORROSION ON STA 1016. RBL 4 STRAP - IAW SRM 51-10-02-0G-0. ORIGINAL .071 REMAIN .058 LOSS .013. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1. REMOVED AND REPLACED STRAP IAW SRM 51-40-02-0G-0 AND BOEING DWG 147A5620 SHT 2 REV: D.
